# SDR DALA2018112006700

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 81,388 hours, 62,944 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST FUMES SMELLED AT AFT FA JUMPSEAT RIGHT AFTER TAKEOFF AFT LEFT LAV SMOKE DETECTOR ACTIVATED. SMELL WENT AWAY IN LESS THAN ONE MIN. AND SMOKE DETECTOR STOPPED SOUNDING. R/R APU PER MD88 AMM 49-10. APU STARTS OK APU OK FOR SERVICE. REMOVED CROSS OVER DUCT AND FOUND NO SIGNS OF OIL. REMOVED DUCTS ON THE AFT AND FWD OF ACMS. NO OIL NOTED AT THIS TIME. OPENED BOTH ENG SADDLE DUCTS FOR BORO NO OIL FOUND IN ANY OF THE SADDLE DUCTS OF EITHER ENG. ALL DUCTS AND BOTH ENG INLETS WERE INSPECTED FOR OIL WITH BLACK LIGHT NO OIL NOTED AT THIS TIME. ALL DUCTS WORKED WERE PREVIOUSLY INSTALLED ALL LEAK CHEK GOOD. (LP4569046)
